# SDR SWAA2012082907117

- Difficulty date: August 10, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 80,753 hours, 60,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6545807
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CRACKED BETWEEN STA 277 TO STA 294.5, BETWEEN STR 10R TO STR 11R.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
